# SDR FDEA201909112203

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 50,419 hours, 18,577 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Gearbox
- Part number: 517A000002
- Part serial: F272
- Condition: Failed
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PDIS  809     27-80  2171     11SEP19  SAT  OPEN  U  LOGPAGES:2553291 DURING EXTENSION OF FLAPS AT 40 DEGREES, RECEIVED SLATS FAULT SYS 1 AND 2. CYCLED PER ECAM, FAULT  REILLUMINATED. FOLLOWED ECAM AND QRH PROCEDURES. DECLARED EMERGENCY IN SAT. LANDED WITHOUT ANY ADDITIONAL PROBLEMS. REPEAT WRITE-UP. SHGN 11SEP19 11:56   SAT U  SFCC FAULTS ON INBOUND FLIGHT  WAS HIGH SPEED PRESSURE SWITCH ON SFCC1, RT VANE OUT ON SFCC2. AS PER TSM 27-80-06 SUSPECT HIGH SPEED PRESSURE SWITCH P/N 9023A0001-02, PARTS ON ORDER. FACT 12SEP19 04:15   SAT T/S PER TSM CHECKED ALL LT FLAP GEARBOX TORQUE LIMITERS ALL CHECKED GOOD. FOUND CORRISION AT UNIVERSAL JOINTS CONNECTED TO LT WING ROOT GEAR BOX. WING ROOT GEARBOX SEALS LEAKING. DRAINED OIL FROM THE GEAR BOX AND FOUND METAL IN THE OIL. R R'D LT WING ROOT GEAR BOX PER AMM 27-84-15-04. R R'D LT TORQUE LIMITER PER AMM 27-84-12-04. SLATS OPS CHK NORMAL PER AMM 27-84-00-5-0.
